# SDR DALA2015050703250

- Difficulty date: May 5, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT FS 160-200.  R & R FLOOR SUPPORT IAW SRM 51-30-02, 51-10-03,  51-10-05 AND 53-10-01.
